# SDR FDEA201212014225

- Difficulty date: December 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 8,255 hours, 4,521 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 647520191
- Part serial: 7434
- Condition: Leaking
- Location: Hyd System
- Part time: 20,827 hours, 11,568 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF BLUE HYD SYS QTY AT ALTITUDE.  FLUID LEVEL  DOWN TO RED DOT ON GAUGE.    FOLLOWED QRH, SHUT PUMPS DOWN IAW ECAM WARNINGS BEFORE AT RED LINE ON LEVEL INDICATION.  SERVICED SYS IAW MM 12-12-29-0.  R & R BLUE HYD QTY TRANSMITTER IN REF MM 29-31-11-04.  RAN BOTH ENGINES IN REF TO; JRH CHAP.5 CYCLE FLIGHT CONTROL SEVERAL TIMES FOR 5 MINS.  OPS CHECK NORMAL, LT BLUE SYS QTY IN TOP HAT ON GAUGE.  ACFT OK TO CONTINUE.
